# SDR AALA202408123402

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 87,048 hours, 11,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ALONG BOTTOM OF FOWARD COAT CLOSET IS BROKEN. MASINTENANCE REPLAXED FLLOR PROXIMITY LIGHT IAW AMM 33-51-05.
